# SDR A6WA201441742

- Difficulty date: June 25, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 36,720 hours, 33,388 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER HINGE FITTINGS CHAFED FROM MISSING RUDDER HAT BUSHINGS.
